Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Estimation of Unknown Function of a Class of Retarded Iterated Integral Inequalities

PP: 27-31
Ricai Luo, Wu-sheng Wang,
In this paper, we establish a class of retarded iterated integral inequalities, which includes a nonconstant term outside the integrals. By adopting novel analysis techniques, the upper bound of the embedded unknown function is estimated explicitly. The derived result can be applied in the study of solutions of ordinary differential equations and integral equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved